Free access
Issue
ESAIM: M2AN
Volume 35, Number 5, September-October 2001
Page(s) 935 - 943
DOI http://dx.doi.org/10.1051/m2an:2001144
Published online 15 April 2002
  1. A. Addou and E.B. Mermri, Sur une méthode de résolution d'un problème d'obstacle. Math-Recherche & Applications 2 (2000) 59-69.
  2. I. Ekeland and R. Temam, Analyse convexe et problèmes variationnels. Gauthier-Villars, Eds., Paris, Brussels, Montreal (1974).
  3. R. Glowinski, J.-L. Lions and R. Trémolières, Numerical Analysis of Variational Inequalities. North-Holland Publishing Company, Amsterdam, New York, Oxford (1981).
  4. H. Huang, W. Han and J. Zhou, The regularisation method for an obstacle problem. Numer. Math. 69 (1994) 155-166. [CrossRef] [MathSciNet]
  5. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their Applications. Academic Press, New York (1980).

Recommended for you